Translator Disclaimer
October, 2011 Geometric properties of the Riemann surfaces associated with the Noumi-Yamada systems with a large parameter
Takashi AOKI, Naofumi HONDA
J. Math. Soc. Japan 63(4): 1085-1119 (October, 2011). DOI: 10.2969/jmsj/06341085

Abstract

The system of algebraic equations for the leading terms of formal solutions to the Noumi-Yamada systems with a large parameter is studied. A formula which gives the number of solutions outside of turning points is established. The number of turning points of the first kind is also given.

Citation

Download Citation

Takashi AOKI. Naofumi HONDA. "Geometric properties of the Riemann surfaces associated with the Noumi-Yamada systems with a large parameter." J. Math. Soc. Japan 63 (4) 1085 - 1119, October, 2011. https://doi.org/10.2969/jmsj/06341085

Information

Published: October, 2011
First available in Project Euclid: 27 October 2011

zbMATH: 1242.34154
MathSciNet: MR2855808
Digital Object Identifier: 10.2969/jmsj/06341085

Subjects:
Primary: 34M55, 34M60
Secondary: 34E20, 34M25

Rights: Copyright © 2011 Mathematical Society of Japan

JOURNAL ARTICLE
35 PAGES


SHARE
Vol.63 • No. 4 • October, 2011
Back to Top